# SDR COMA0160379

- Difficulty date: May 9, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,716 hours, 18,215 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Engine
- Part time: 18,716 hours, 18,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF ENGINE SUPPORT BEAM IS CRACKED AT PANEL CUTOUT AT FS 625.0.  REMOVED DAMAGED AREA AND REPAIRED WITH PO 28317/2 .071 AND PO 29987/2 .063 7075 T6, IAW WVAC EO 601R-53-2437.
